# SDR R61A201404160561

- Difficulty date: April 16, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 15,254 hours, 9,692 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WASTE DOOR HINGE IS CORRODED. MX R & R WASTE DOOR ASSY IAW AMM 20-10-01, 20-10-02.
